Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Some new (Hp,Lp) type inequalities of maximal operators of vilenkin-nörlund means with non-decreasing coefficients
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
Department of Mathematics, Faculty of Exact and Natural Sciences, Tbilisi State University.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.ORCID-id: 0000-0001-8211-3671
2015 (Engelska)Ingår i: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 9, nr 4, s. 1055-1069Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we prove and discuss some new (Hp,Lp) type inequalities of maximal operators of Vilenkin-Nörlund means with non-decreasing coefficients. We also apply these inequalities to prove strong convergence theorems of such Vilenkin-Nörlund means. These inequalities are the best possible in a special sense. As applications, both some well-known and new results are pointed out

Ort, förlag, år, upplaga, sidor
2015. Vol. 9, nr 4, s. 1055-1069
Nationell ämneskategori
Matematisk analys
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-8329DOI: 10.7153/jmi-09-82ISI: 000368300500004Scopus ID: 2-s2.0-84937409714Lokalt ID: 6d59f13b-5ada-4127-bfa1-cd6c6a94da5eOAI: oai:DiVA.org:ltu-8329DiVA, id: diva2:981221
Anmärkning
Validerad; 2015; Nivå 2; 20150812 (andbra)Tillgänglig från: 2016-09-29 Skapad: 2016-09-29 Senast uppdaterad: 2018-07-10Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Persson, Lars-ErikWall, Peter

Sök vidare i DiVA

Av författaren/redaktören
Persson, Lars-ErikWall, Peter
Av organisationen
Matematiska vetenskaper
I samma tidskrift
Journal of Mathematical Inequalities
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 11 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf